TU Darmstadt / ULB / TUbiblio

Nonparametric recursive quantile estimation

Kohler, Michael and Krzyzak, Adam and Walk, Harro (2014):
Nonparametric recursive quantile estimation.
In: Statistics and Probability Letters, pp. 102-107, 93, [Article]

Item Type: Article
Erschienen: 2014
Creators: Kohler, Michael and Krzyzak, Adam and Walk, Harro
Title: Nonparametric recursive quantile estimation
Language: English
Journal or Publication Title: Statistics and Probability Letters
Volume: 93
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Stochastik
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres > CRC 805: Control of Uncertainty in Load-Carrying Structures in Mechanical Engineering
Zentrale Einrichtungen
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
DFG-Collaborative Research Centres (incl. Transregio)
Date Deposited: 16 Jul 2014 14:07
Export:

Optionen (nur für Redakteure)

View Item View Item